MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, 90-S MAX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, 90-S MAX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 0279401100
Medical Device Problem Codes Continuous Firing (1123); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device continuously activated and sparked.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the device continuously activated and sparked.
 
Additional Manufacturer Narrative
The product was not returned for investigation and the reported failure mode was not confirmed.Alleged failure: unintended energy delivered.Probable root cause: probe short, button stuck on firing position, fluid ingress, suction tube cut, button inadvertently pressed, damaged insulation, probe bender used to bend nonbendable probe, user accidentally submerges device, inadequate gluing operations (tip and core/lumen) or inadequate gluing/welding of core to handle console error, use error.The reported failure mode will be monitored for future reoccurrence.H3 other text : 81.

Brand Name
RF 2 PROBES, 90-S MAX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16111047
Report Number0002936485-2023-00012
Device Sequence Number20250858
Product Code GEI
UDI-Device Identifier07613327057027
UDI-Public07613327057027
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0279401100
Device Catalogue Number0279401100
Device Lot Number22126AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer12/09/2022
Initial Report FDA Received Date01/06/2023
Supplement Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown